# SDR DXTA2021121553510

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 12,407 hours, 8,302 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 99146523
- Part serial: 347A
- Condition: Defective
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ANTISKID FAIL AMBER CAS: ON CLIMB OUT WE HAD A FLICKERING AMBER ANTISKID FAIL CAS MESSAGE. THE CHECKLIST HAD US TURN IT OFF SINCE THE MESSAGE WOULD NOT CLEAR. WE LANDED IN THE OFF POSITION. // SIGNOFF // REMOVED THE ANTI-SKID CONTROLLER AND INSTALLED SERVICEABLE CONTROLLER FROM N324QS, PERFORMED ANTI-SKID CONTROLLER OPERATONAL CHECK JAW CE680 MM 32·42·00. OPS CHECK GOOD. NO FAILS NOTED. PERFORMED FUNCTIONAL CHECK OF THE ANTI"SPIN SYSTEM IAW CE680,MM 32·42·00. FUNCTIONAL CHECK GOOD. NO FAILS OR FAULTS NOTED.
